# SDR AALA202202144766

- Difficulty date: February 13, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737*
- Aircraft serial: 30094
- Aircraft time: 60,140 hours, 24,813 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR DIFFICULT TO CLOSE. LUBED DOOR AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 52-11-00-601.
